Armenian Journal of Mathematics

On the action of differentiation operator in some classes of Nevanlinna-Djrbashian type in the unit disk and polydisk

Shamoyan, Romi and Li, Haiying (2009) On the action of differentiation operator in some classes of Nevanlinna-Djrbashian type in the unit disk and polydisk. Armenian Journal of Mathematics, 2 (4). pp. 120-134. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
288Kb

Abstract

We introduce new area Nevanlinna type spaces in the unit disk and polydisk and study the action of classical operator of differentiation on them. We substantially complement the list of previously known assertions of this type.

Item Type:Article
Subjects:30-xx Functions of a complex variable
ID Code:190
Deposited By:Professor Anry Nersesyan
Deposited On:29 Dec 2009 17:10
Last Modified:19 Apr 2011 02:23

Repository Staff Only: item control page